IIR & IBC Finance is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Oct 12
Show Filter
08:30 - 09:00 30 mins
Conference registration
09:00 - 09:15 15 mins
Welcome from IIRC CEO
  • Richard Howitt - CEO, IIRC
more
10:15 - 10:45 30 mins
Networking coffee break
10:45 - 12:00 75 mins
<IR> Leading Practice: Framework implementation – findings from the global review
  • Erik Breen - Head of SRI, Triodos Investment Management
  • Tjeerd Krumpelman - Head of Business Advisory, ABN AMRO
  • Richard Howitt - CEO, IIRC
  • Maggie McGhee - Director of Professional Insights, ACCA
  • Liz Prescott - Technical Director: Projects and Stakeholder Support, IIRC
more
  • In 2017, the IIRC made a global call for feedback on the implementation of the International <IR> Framework
  • In this session, we will share key conclusions from this comment process, with input from around the world
  • We will also consider what are the key opportunities and challenges for high-quality adoption of Integrated Reporting
12:00 - 13:00 60 mins
Networking Lunch break - including Strategy SIG meeting for members
more

Including closed Strategy SIG meeting for members

13:00 - 14:15 75 mins
Workshop 2
Materiality: Practical approaches to Materiality in integrated reports
  • Cora Olsen - Global Lead Integrated Reporting, Novo Nordisk A/S, Denmark
  • Michael Nugent - Technical Director: Framework Development, IIRC
  • Sandra Gouveia - Senior Manager: Integrated Reporting and IFRS Technical Advisory, Standard Bank
more
  • Explore how organisations are currently approaching materiality in their integrated reports
  • Understand the direction of travel
  • Learn how to establish a robust materiality determination process and how to connect this successfully with strategy
  • Discover leading practice in engaging both the business and stakeholders
14:15 - 15:30 75 mins
Workshop 3
Navigating the Corporate Reporting Landscape: the Corporate Reporting Dialogue and TCFD
  • Ian Mackintosh - Chairman, Corporate Reporting Dialogue
  • Wim Bartels - Member, Task Force on Climate-related Financial Disclosures
  • Mark Lewis - Analyst and Member of the Task Force on Climate-Related Financial Disclosures, Barclays Investment Bank
  • Annie Heaton - Head of Sustainability Reporting, ArcelorMittal
more
  • Find out how the major framework and standard setters are working together to better align standards
  • Understand how <IR> and the recommendations of the task force on climate-related financial disclosures are mutually reinforcing
  • Gain insight into how companies are overcoming the challenges of navigating the corporate reporting landscape and how investors are responding to this
  • Influence the future focus of the Corporate Reporting Dialogue

Please view the landscape map at: www.corporatereportingdialogue.com

14:15 - 15:30 75 mins
Workshop 4
Hidden Capitals: Are you undervaluing your biggest asset?
  • Casper van Leeuwen - Partner, Satriun Group
  • Jyoti Banerjee - Project Director, IIRC
  • Rodney Irwin - Managing Director of Redefining Value and Education, World Business Council for Sustainable Development (WBCSD)
  • Thomas Odenwald - Partner, Sales and Business Development, IIRC
  • André Jansen - Director, Satriun Group
  • Maria Mora - Technical leader of the Integrated Suite Working Group, AECA
more
  • Organisations and investors increasingly understand that value comes from:
    • a range of capitals
    • and not just financial capital
  • How best to integrate your organisation’s value creation model and reporting with:
    • human factors
    • intellectual factors
    • social factors
  • Why this information is increasingly necessary to:
    • management and board
    • investor modelling
    • decision making
  • How to meet expectations on understanding the hidden capitals
  • How to enhance insight on the capitals that most drive current and future value
15:30 - 16:00 30 mins
Networking Coffee Break
16:00 - 17:15 75 mins
Workshop 5
Strategy: Informing strategy with ‘integrated thinking’
  • Tim Haywood - Sustainability Consultant, Former Group Finance Director and Head of Sustainability, HRH Prince of Wales Ambassador for Responsible Business
  • Giorgio Saavedra - Senior Financial Officer, Integrated Reporting Lead, The World Bank
  • Mark Gough - Executive Director, Natural Capital Coalition
  • Jyoti Banerjee - Project Director, IIRC
  • Nick Topazio - Associate Technical Director, Integrated Thinking & Reporting Research, CIMA
more
  • Learn from a leading group of innovative organisations about developing strategy across multiple capitals and timeframes
  • Address the twin challenges of governance and performance management
  • Respond to the latest ideas on integrated thinking from around the world
  • Gain insight on how this can help you build resilient, future-fit businesses
  • Co-create the way ahead with your peers
16:00 - 17:15 75 mins
Workshop 6
SDGs: How to implement Sustainable Development Goals (SDGs) using the <IR> framework
  • Neil Stevenson - Managing Director: Global Implementation, IIRC
  • Carol Adams - Professor of Accounting, Durham University
  • Christina Berghaeuser - Head of Division, Sustainability & Strategy, Munich Airport
  • Bastian Buck - Chief of Standards, GRI
  • Michel Washer - Deputy Chief Sustainability Officer, Solvay
more
  • Businesses are being called on to contribute to the Sustainable Development Goals (SDGs) which were adopted in 2015
  • These goals cannot be achieved without concerted support from business
  • This session will consider how the SDGs can be integrated into organisations’ value creation models
  • The workshop will cover the report produced by the IIRC and ICAS, supported by the Green Economy Coalition
17:15 - 17:45 30 mins
Keynote
  • Lady Lynn de Rothschild - Chief Executive, Coalition for Inclusive Capitalism
more
17:45 - 18:45 60 mins
Networking Drinks Reception
  • Charles Tilley - Executive Chairman, CGMA Research Foundation, CIMA
more
08:30 - 09:00

Conference registration

09:00 - 09:15

Welcome from IIRC CEO

  • Richard Howitt - CEO, IIRC
more
10:15 - 10:45

Networking coffee break

10:45 - 12:00

<IR> Leading Practice: Framework implementation – findings from the global review

  • In 2017, the IIRC made a global call for feedback on the implementation of the International <IR> Framework
  • In this session, we will share key conclusions from this comment process, with input from around the world
  • We will also consider what are the key opportunities and challenges for high-quality adoption of Integrated Reporting
  • Erik Breen - Head of SRI, Triodos Investment Management
  • Tjeerd Krumpelman - Head of Business Advisory, ABN AMRO
  • Richard Howitt - CEO, IIRC
  • Maggie McGhee - Director of Professional Insights, ACCA
  • Liz Prescott - Technical Director: Projects and Stakeholder Support, IIRC
more
12:00 - 13:00

Networking Lunch break - including Strategy SIG meeting for members

Including closed Strategy SIG meeting for members

more
Showing of Streams
Showing of Streams
15:30 - 16:00

Networking Coffee Break

Showing of Streams
17:15 - 17:45

Keynote

  • Lady Lynn de Rothschild - Chief Executive, Coalition for Inclusive Capitalism
more
17:45 - 18:45

Networking Drinks Reception

  • Charles Tilley - Executive Chairman, CGMA Research Foundation, CIMA
more